Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Transitive systems of linear operators on a Banach space


Author: Bertram Yood
Journal: Proc. Amer. Math. Soc. 1 (1950), 509-511
MSC: Primary 46.3X
MathSciNet review: 0037466
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1950-0037466-3
PII: S 0002-9939(1950)0037466-3
Article copyright: © Copyright 1950 American Mathematical Society